A Case of Myasthenia Gravis Associated With Kaposi SarcomaPeköz, Taylan MD; Evlice, Ahmet MD; Koc, Filiz MDNeurosurgery Quarterly: May 2015 - Volume 25 - Issue 2 - p 234–235 doi: 10.1097/WNQ.0000000000000031 Case Reports Buy Abstract Author InformationAuthors Article MetricsMetrics Kaposi sarcoma (KSs) is a slowly progressive systemic multicentric tumor, which affects the skin. KSs may also occur in patients receiving immunosuppressive treatment regimens. A 46-year-old woman was evaluated for skin rash at lower extremities. She was diagnosed as myasthenia gravis associated with thymoma and was receiving a combined pyridostigmine-corticosteroid therapy. Skin biopsy was evaluated in favor of KS. Myasthenia gravis along with KS rarely come across in patients; therefore, the case was evaluated in light of the previous medical literature. Department of Neurology, School of Medicine, Cukurova University, Adana, Turkey The authors declare no conflict of interest. Reprints: Prof. Dr Filiz Koc, MD, Department of Neurology, School of Medicine, Cukurova University, Adana, Turkey (e-mail: firstname.lastname@example.org). Copyright © 2015 Wolters Kluwer Health, Inc. All rights reserved.